# SDR UALA2012072704087

- Difficulty date: July 26, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 38,094 hours, 15,549 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT LOWER FUSELAGE SKIN HAS TWO LIGHTNING STRIKE BETWEEN FRAME 23-24 AT S32L AND AT FRAME 25,  S35L-S36L.  REPLACED BLIND RIVETS 2 EA WITH SOLID FASTENERS PER SRM AND MT53-021. ACCOMP HFEC ON OPEN HOLES PER NTM 51-10-01 PB 6 NO DEFECTS NOTED.
